# SDR 97ZZZX4428

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365AL
- Make and model: Bell 206L-3
- Aircraft serial: 51376
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 206011100159
- Condition: Corroded
- Location: M/R Hub
- Part time: 2,388 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DISCOVERED AT 1,200 HOUR INSPECTION.  FOUND PITTING CORROSION I  SPLINES OF TRUNNION.  SUBMITTER STATES MANUFACTURER'S RECOMMENDED LUBRICANT NOT SUFFICIENT.  RECOMMEND A SUFFICIENT LUBRICANT FOR THIS APPLICATION.  MANUFACTURER SPECIFIES MIL-C-16173 GRADE 2 ON MAST TO TRUNNION SPLINES.  BELIEVE A HEAVY GREASE WOULD HOLD UP BETTER IN THIS LOCATION.
